# SDR IPXA2025041535618

- Difficulty date: April 4, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 25,945 hours, 15,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: F53571529200
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL & WEB BENT IN THS COMPARTMENT RH SIDE AT ENTRY AREA.REMOVED INTERCOSTAL & WEB AT THS COMPARTMENT RH SIDE AT ENTRY IAW A300 SRM 51-40-21.RECEIVED NEW STRAP FABRICATED. TRAVELER #T25/1809518 AND NEW INTERCOSTAL (SHEET) FABRICATED. TRAVELER #T25/1809517.LOCATED AND DRILLED NEW STRAP AND NEW INTERCOSTAL IAW A300-600 SRM 51-40-44.INSTALLED NEW STRAP AND NEW INTERCOSTAL AT THS COMPARTMENT RH SIDE AT ENTRY AREA IAW A300-600 SRM 51-40-21.
